# SDR WX0A1900010032340

- Difficulty date: February 21, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N197NV
- Make and model: Airbus A320-214
- Aircraft serial: 7063
- Aircraft time: 18,263 hours, 6,710 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED)(AIRCRAFT NOT GROUNDED) HYD Y RSVR LO LVL / REMOVED AND REPLACED RT PYLON YELOW SYSTEM PRESSURE LINE AND CASE DRAIN LINES PER AMM. LEAK AND OPÏ¿½S CHECKS GOOD"
